On fundamental solutions for abstract parabolic equations

  • Paolo Acquistapace
  • Brunello Terreni
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1223)


Cauchy Problem Fundamental Solution Representation Formula Parabolic Type Semi Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    P. ACQUISTAPACE, B. TERRENI, Some existence and regularity results for abstract non-autonomous parabolic equations, J. Math. Anal. Appl. 99 (1984) 9–64.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    P. ACQUISTAPACE, B. TERRENI, On the abstract non-autonomous parabolic Cauchy problem in the case of constant domains, Ann. Mat. Pura Appl. (4) 140 (1985) 1–55.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    P. ACQUISTAPACE, B. TERRENI, Maximal space regularity for abstract linear non-autonomous parabolic equations, J. Funct. Anal. 60 (1985) 168–210.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    P. ACQUISTAPACE, B. TERRENI, Une méthode unifiée pour l'étude des équations linéaires non autonomes paraboliques dans les espaces de Banach, C. R. Acad. Sci. Paris (1) 301 (1985) 107–110.MathSciNetzbMATHGoogle Scholar
  5. [5]
    P. ACQUISTAPACE, B. TERRENI, A unified approach to abstract linear parabolic non-autonomous equations, pre-print Squola Norm. Sup. Pisa (1986).Google Scholar
  6. [6]
    T. KATO, H. TANABE, On the abstract evolution equations, Osaka Math. J. 14 (1962) 107–133.MathSciNetzbMATHGoogle Scholar
  7. [7]
    E. SINESTRARI, On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Math. Anal. Appl. 107 (1985) 16–66.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    P. E. SOBOLEVSKII, On equations of parabolic type in Banach space, Trudy Moscow Mat. Obsc. 10 (1961) 297–350 (Russian); English transl.: Amer. Math. Soc. Transl. 49 (1965) 1–62.MathSciNetGoogle Scholar
  9. [9]
    H. TANABE, On the equations of evolution in a Banach space, Osaka Math. J. 12 (1960) 363–376.MathSciNetzbMATHGoogle Scholar
  10. [10]
    A. YAGI, On the abstract evolution equations in Banach spaces, J. Math. Soc. Japan 28 (1976) 290–303.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    A. YAGI, On the abstract evolution equations of parabolic type, Osaka J. Math. 14 (1977) 557–568.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Paolo Acquistapace
    • 1
  • Brunello Terreni
    • 2
  1. 1.Scuola Normale SuperiorePisa
  2. 2.Dipartimento di Matematica - UniversitàPisa

Personalised recommendations